# SDR COEA0801788

- Difficulty date: September 27, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N788FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0286
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transducer
- Part number: 99103386
- Part serial: 0028AM
- Condition: Fluctuates
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING, WHILE ENROUTE, THE FUEL FLOW GAGE BEGAN TO FLUCTURATE BETWEEN 150 AND 300 PPH.  THE PAR (POWER ANALYZING RECORDER) WAS ALSO SHOWING THE SAME FLUCTUATION. THE FUEL FLOW TRANSDUCER WAS REMOVED AND REPLACED. (K)
